Die off…feeling horrid :( advise please if anyone has some

Home The Candida Forum Candida Questions Die off…feeling horrid :( advise please if anyone has some

This topic contains 1 reply, has 2 voices, and was last updated by  Hope 8 years, 1 month ago.

Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • #63293

    Bettyboo
    Member
    Topics: 5
    Replies: 7

    Hello!

    I am four weeks into the diet, I started the antifungals on Friday, I am getting really bad mood swings, I’m not getting much in a physical way yet but I know I am only a few days in. I feel horrible its always a few hours after I have taken the anti fungals that I feel even worse, is this normal..any advice would be appreciated, I am pretty much a nightmare to be around at the moment which is not great

    I have started taking 1000mg of vitamin c so I don’t know if that will help, I can’t have dairy/ goats / sheep milk so Im not managing to get any natural probiotics into my system, would it be too soon to start taking some??

    Thank you!

    #63316

    Hope
    Member
    Topics: 22
    Replies: 187

    I’m so sorry you’re feeling so poorly. My advice is to drink lots and LOTS of water. You want to flush those toxins out of there! Are you able to take some probiotics in capsule form? There are non-dairy ones available. I’ve been using organic cow’s milk kefir – it has even less lactose than yogurt (from what I understand) as well as refrigerated capsules.

    Hope this helps and I hope you feel better really soon!!

Viewing 2 posts - 1 through 2 (of 2 total)

The topic ‘Die off…feeling horrid :( advise please if anyone has some’ is closed to new replies.